MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT311413
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/23/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2012, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 58 mm in diameter and was therefore treated with gore® excluder® aaa endoprostheses.On (b)(6) 2012, a follow-up ultrasound examination showed an aneurysm diameter of 52 mm.On (b)(6) 2013, follow-up computed tomography angiography (cta) imaging revealed an aneurysm diameter of 55 mm.On (b)(6) 2016, an aneurysm diameter of 82 mm was identified in the absence of a type 1 endoleak.The cause for the enlargement was reported to be thoraco-abdominal disease progression.On (b)(6) 2016, cta imaging revealed an aneurysm diameter of 57 mm.On (b)(6) 2017, the patient received a customized fenestrated endograft to treat the aneurysm enlargement.On (b)(6) 2017, another endovascular procedure was performed and a second customized fenestrated endoprosthesis was implanted.However, the patient was reported to have developed decreasing renal function post procedure.On an unknown date in 2017, the patient reportedly started permanent hemodialysis.On an unknown date in 2018, the patient expired.
 
Additional Manufacturer Narrative
Conclusions code 2: added code.Code 22 - according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), complications associated with the use of the gore® excluder® aaa endoprosthesis may include but are not limited to: aneurysm enlargement.
 
Additional Manufacturer Narrative
Describe event or problem: corrected previous initial device implant date (b)(6) 2012, to (b)(6) 2012.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular treatment for an abdominal aortic aneurysm measuring 58 mm in diameter and was therefore treated with gore® excluder® aaa endoprostheses.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8164538
Report Number2017233-2018-00767
Device Sequence Number11280206
Product Code MIH
UDI-Device Identifier00733132610747
UDI-Public00733132610747
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Catalogue NumberRMT311413
Device Lot Number9961523
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date03/05/2019
03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight82